# SDR SWIA201232504

- Difficulty date: December 26, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 29,839 hours, 25,412 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE CENTER CHAFE OUT-OF-LIMITS.  (C-CHECK)  REPLACED RIGHT INBD FLAP VANE LEADING EDGE CENTER SKIN IAW SRM.
